{{ 'fb_in_app_browser_popup.desc' | translate }} {{ 'fb_in_app_browser_popup.copy_link' | translate }}

{{ 'in_app_browser_popup.desc' | translate }}


Taisho Pabron S Gold W tablets 60 tablets

具有6種有效抗感冒成分,亦添加了酵素及能夠有效去痰的成分、退熱鎮痛及抗組織胺的成分。其中袪痰成份鹽酸氨溴索可以有助溶解呼吸道內分泌物,促進呼吸道內黏液排除作用,分解及稀化痰液;粘膜修復成份 L-半胱氨酸 則可以呵護氣道粘膜屏障。百保能Pabron S Gold W 綜合感冒藥 (片劑 )能有效緩解喉嚨痛、咳嗽、流鼻涕等各種感冒症狀。 綜合感冒藥 (片劑 )亦配合了B1、B2等多種維他命劑、加倍發揮藥效。


{{ productService.variationPriceMemberTag(variationSelected) }}
{{shoplineProductReview.avg_score}} {{'product.product_review.stars' | translate}} | {{shoplineProductReview.total}} {{'product.product_review.reviews' | translate}}
{{amazonProductReview.avg_rating}} {{'product.product_review.stars' | translate}} | {{amazonProductReview.total_comment_count}} {{'product.product_review.reviews' | translate}}
{{ title.name_translations | translateModel }} : {{variationName[$index] | translateModel}}
Quantity
The maximum quantity per submit is 99999
This quantity is invalid, please enter a valid quantity.
Sold Out

Not enough stock.
Your item was not added to your cart.

Not enough stock.
Please adjust your quantity.

{{'products.quick_cart.out_of_number_hint'| translate}}

{{'product.preorder_limit.hint'| translate}}

Limit {{ product.max_order_quantity }} per order.

Only {{ quantityOfStock }} item(s) left.

Please message the shop owner for order details.

Description

Taisho Pabron S Gold W Cold & Flu (Tablet) has 6 effective anti-cold ingredients, plus enzymes and effective phlegm-reducing, anti-febrifuge and anti-histamine ingredients. The anti-sputum ingredient, Aminobroxol Hydrochloride, helps to dissolve respiratory secretions and promote the elimination of mucus from the respiratory tract, breaking down and thinning the sputum. Pabron S Gold W is an effective cold and flu remedy (tablet) to relieve sore throats, coughs, runny noses and other cold and flu symptoms. Pabron S Gold W is also combined with a wide range of vitamins such as B1 and B2 to maximise its effectiveness.

No added caffeine or vitamin B1, suitable for taking before bedtime.
Easy to swallow, suitable for ages 12 and above.


Specifications

Place of manufacture (manufacturer): Japan (Taisho Pharmaceuticals)
Quantity: 60 tablets

Ingredient and amount In 2 tablets 
  1. Active Ingredients 
    1. Ambroxol hydrochloride・・・・・・・・・・・・・  15mg 
    2. L-carbocysteine・・・・・・・・・・・・・ 250mg 
    3. Dihydrocodeine Phosphate・・・・・・・・・・・・・ 8mg 
    4. Acetaminophen・・・・・・・・・・・・・ 300mg 
    5. Chlorpheniramine Maleate・・・・・・・・・・・・・ 2.5mg 
    6. Riboflavin・・・・・・・・・・・・・ 4mg
  2. Excipients:
  • Cellulose, D-mannitol, potato starch, silicic acid anhydrous, magnesium, etc. Aluminium silicate, hydroxypropyl cellulose, aspartame (L-phenylalanine compound), flavouring, sodium starch octenoate


Dosage and administration

Take with water or warm water within 30 minutes of meals as often as possible, 3 times daily

15 years and above: 2 tablets at a time
12-14 years old: 1 tablet 
Under 12: do not take 


Indication

Relief of various symptoms of a common cold: 
  • running nose, stuffy nose, sneezing, sore throat, cough, phlegm (sputum),chills (feeling cold due to fever), fever, headache, joint pain, and muscle pain.


Precautions relating to ingredient and amount

No need to worry if you have yellow urine after taking the drug because it is caused by the vitamin B2 contained in the
drug.


Prohibitions

(Failure to comply could worsen existing symptoms or lead to side effects or accidents)
  1. Do not take if
  • you have had an allergic reaction to this medicine or its ingredients
  • People who have taken this or other cold and flu medicines or antipyretics that have caused shortness of breath.
  • Children under 12 years of age.
  • Do not use any of the following medicines while taking this medicine.
    • Other cold and flu medicines, antipyretics, sedatives, cough medicines, internal medicines containing antihistamines, etc. (internal medicines for rhinitis, motion sickness medicines, allergy medicines, etc.)
  • Do not drive or operate vehicles or machinery after taking them (drowsiness etc. may occur)
  • Do not take this medicine if you are breastfeeding, or avoid breastfeeding if you are taking this medicine.
  • Do not consume alcohol before or after taking this medicine
  • Do not take continuously for a long period of time

  • Consultation
    1. Do not take this product if you have any of the following conditions
    • Allergic reaction to the product or its ingredients. 
    • If you have suffered from asthma after taking clozapine or other cold and flu medicines or antipyretics. 
  • Do not use the following medicines while taking this product
    • Other cold medicines, antipyretics, sedatives, antispasmodic expectorants, oral medicines containing antihistamines, etc. (oral rhinitis medicines, motion sickness medicines, allergy medicines, etc.)
  • Do not operate vehicles or machinery after taking this product. (Symptoms such as drowsiness may occur.)
  • Do not take this product during breastfeeding and avoid breastfeeding if you take this product. 
  • Do not drink alcohol before or after taking this product. Do not take it for a long period of time.
  • Consult your doctor, pharmacist or registered seller before taking this product if you are one of the following 
    • a person undergoing treatment by a doctor or dentist
    • a pregnant woman or a woman who is thought to be pregnant 
    • People who have had an allergic reaction to the medicine.
    • People with the following symptoms 
      • high fever, frequent urination 
    • people with the following diagnoses: heart disease, liver disease, kidney disease, gastric or duodenal ulcer, glaucoma, respiratory dysfunction, obstructive sleep apnoea syndrome, obesity
  • If you experience any of the following symptoms after taking this product, stop taking it immediately because of possible side effects and consult your doctor, pharmacist or registered seller with this leaflet.
    • Symptoms: rash, redness, swelling, itching.
    • Gastrointestinal: nausea and vomiting, loss of appetite, stomach discomfort, stomach pain, abdominal pain, bloating, heartburn, diarrhoea.
    • Nervous system: dizziness, numbness. Urinary system: Difficulty in urination.
    • Other: excessive drop in body temperature, swelling.
  • In rare cases, the following serious symptoms may occur. In such cases, seek immediate medical attention
    • Shock (anaphylaxis): itching, hives, hoarseness, sneezing, itching of the throat, shortness of breath, palpitations, unconsciousness, etc. may occur immediately after taking the drug. Cutaneous mucocutaneous eye syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis
    • Acute systemic sepsis = high fever, red eyes, eye discharge, lip ulcers, sore throat, large rash or red skin, small pustules on red skin, general malaise, loss of appetite, etc. or rapid deterioration.
    • Liver dysfunction: fever, itching, rash, jaundice (yellowing of the skin and whites of the eyes), brownish urine, general malaise, loss of appetite. Renal impairment = fever, rash, decreased urine output, generalized swelling, generalized weakness, arthralgia (joint pain), diarrhea, etc.
    • Interstitial pneumonia = shortness of breath or difficulty breathing when climbing stairs, or slight straining, empty cough, fever, etc. These symptoms may appear suddenly or persist.
    • Asthma: shortness of breath, wheezing, breathlessness, etc.
    • Aplastic anaemia = blue bruising, nosebleeds, bleeding gums, fever, pale skin and mucous membranes, fatigue, palpitations, shortness of breath, feeling sick and dizzy, haematuria, etc.
    • Agranulocytosis = sudden onset of high fever, chills, sore throat, etc.
    • Respiratory depression*: shortness of breath, shortness of breath, etc. 
  • If any of the following symptoms persist or worsen, stop taking this product and consult your doctor, pharmacist or registered distributor with this leaflet.
    • Constipation, dry mouth, drowsiness.
  • If symptoms do not improve after 4.5 to 6 doses, stop taking this product and consult a doctor, pharmacist or registered distributor with this advice.

                                                              1. Precautions for storage and handling

                                                                1. Avoid direct sunlight, and store the product in a cool place with little humidity.
                                                                2. Store the product beyond the reach of children.
                                                                3. Do not transfer the drug to other containers. (It may lead to misuse or quality deterioration)
                                                                4. If you divide a pack to take the rest afterward, fold up the opening of the bag to store, and take it within 2 days.
                                                                5. Do not take the product past the expiration date.

                                                                Shipping & Payment

                                                                Delivery Options

                                                                • S.F. Express - Office / Home Delivery
                                                                • S.F. Express - EF Locker Pickup
                                                                • S.F. Express - Centre Pickup
                                                                • S.F. Express - Store Pickup
                                                                • S.F. Express - 7-11 Store Pickup
                                                                • S.F. Express - Circle K Store Pickup
                                                                • ( With Express ) e-Express -Less 2kg - [ Applicable to overseas regions ]
                                                                • Easy delivery--airmail registered mail below 2kg (applicable to non-Hong Kong areas)
                                                                • (With Tracking)Surface Ordinary Packet 2kg or less (for overseas areas)
                                                                • EMS

                                                                Payment Options

                                                                • 銀行轉帳/ATM
                                                                • FPS/轉數快
                                                                • PayMe HSBC
                                                                • AlipayHK
                                                                • Alipay (Mainland China)
                                                                • WeChat Pay HK
                                                                • WeChat Pay (Mainland China)
                                                                • BOC Pay (applicable to Hong Kong customers)

                                                                Customer Reviews

                                                                {{'product.product_review.no_review' | translate}}